MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. RESOLVE LOCKING DRAINAGE CATHETER; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS, INC. RESOLVE LOCKING DRAINAGE CATHETER; CATHETER, IRRIGATION
Model Number 00884450009857
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The root cause was attributed to use error as this device was not used in accordance with the ifu (instructions for use).A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleges that a drainage system was implanted for the treatment of billions of digestive stenosis and after 8 weeks a leak was noted.When performing rx the product was normal and positioned correctly.The patient was treated with antibiotics and was scheduled for withdrawal on (b)(6).On the date, at the time of the initial fluoroscopy to remove the material, the fragmentation of the product was confirmed.Due to what happened, the drain was changed (and not removed), the treatment was extended for another two weeks.The fragments were removed with a loop catheter.The patient is fine.Doctor requested an opinion from the company.Product manager (b)(6) reported having contacted the doctor over the phone and in conversation, indicated that this catheter is not suitable for this type of implant.

Brand Name
RESOLVE LOCKING DRAINAGE CATHETER
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston, tx
MDR Report Key10398854
Report Number3010665433-2020-00028
Device Sequence Number2963583
Product Code GBX
UDI-Device Identifier00884450009857
UDI-Public00884450009857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number00884450009857
Device Catalogue NumberRLC-12-038MB/B
Device Lot NumberE1570589
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR